Acta Mathematicae Applicatae Sinica

, Volume 18, Issue 1, pp 9–14

Homogenization of Differential Operators

Original Papers

DOI: 10.1007/s102550200016

Cite this article as:
Wu, S. Acta Mathematicae Applicatae Sinica, English Series (2002) 18: 9. doi:10.1007/s102550200016
  • 86 Views

Abstract

In this note, we present a method of constructing the homogenized operator for a general sequence of differential operators. As an example, we construct the homogenized operator for a sequence of linear parabolic operators.

Keywords

HomogenizationWeak limitWeak continuity of nonlinear operators

2000 MR Subject Classification

35B27

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MarylandCollege Park, MDUSA